# SDR ASAA2022111440783

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 32,424 hours, 10,141 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT RADAR INTERMITTENTLY PAINTS GROUND RETURN WHEN IN AUTO. F/O RADAR NORMAL. GROUNDED - YES. CYCLED RADAR CB. PERFORMED RADAR SYS TEST FOR 1 HR. NO FAULTS FOUND. SYS OPS NML. REF B737-900 AMM 34-43-00.
